I wasn't sure what section to put this in, and not even sure if anyone actually wants to talk about them, but I am having some problems with mine actually!!! Probably about a year or so ago I started to get very painful periods. They were that bad that I had to basically knock myself out for a day to get past all the pain, plus they were extremely heavy for the first 2 days. About that time I started to get my period only every 6 weeks. I've always tended to have irregular periods anyway, which I am totally to blame for skipping many periods whilst taking the pill when I was young!!! Anyway they were going good for about a year or so and having them regularly every 4.5 weeks and then they changed to every 6 weeks.......yay I thought, but then the pain started to get even worse. Plus I never knew when I was likely to get it either, which is a real pain in the bum. And then the last 2 periods, I have had my period, stopped bleeding for about 5 days, and then it starts up again. Last time it was for about another 5 days, not heavy at all, actually really not having to wear any protection, but just there, you know what i mean!!! So I sort of thought ok it's because I've started using the treadmill, because I got my period about a week after I got the treadmill. Well it happened again this time, with the bleeding stopping and then starting again after about 5 days. Except today is the 8th day! I don't get any pain or anything but it's driving me mad! Plus the day the bleeding started again I hadn't even been on the treadmill that day. I was having a rest day from it. Plus I still have pimples on my chin. I always get a couple of pimples on my chin when my period starts but it's been like 3 weeks now that I have had pimples. I am 33 nearly 34 in age so I don't think it is the beginnings of menopause. I spoke to the doc about it, thinking at the time it was because of the treadmill and he agreed that it probably was. I asked him about what I could do about my painful periods and he said I had 2 options, take the pill or put up with it. I said what can't I just have a hysterectomy. And he said no! I was not impressed, believe me! I really don't want to go back on the pill as I know it is going to make it even harder for me to lose the weight. Plus another side effect is loss of libido. I know, makes me sound like a censored addict but it's not that. We don't have censored all that much now, if I have even more of a loss of libido I am sure my partner will walk out.....well no he wouldn't but I know he won't be impressed! So if anybody has been thru something similar or has any ideas please let me know! If you don't want to talk about it in the forum but want to let me know what you have been thru, please email me. Thanks in advance. I need help desperately because it is driving me mad!